# SDR AWXA200700736

- Difficulty date: June 8, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 29,329 hours, 11,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1607
- Condition: Broken
- Location: Zone 200
- Part time: 29,329 hours, 11,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - BROKEN ASSIST DAMPER ASSEMBLY ON R1 DOOR, FR 16 - FR 20.  REPLACED ASSIST DAMPER ASSEMBLY ON R1 DOOR, FR 16 - FR 20 IAW A319 AMM 52-11-14.  [06-19-07]  REMOVED INFORMATION FROM STRUCTURE CAUSING DIFFICULTY SECTION SINCE DEFECTIVE ITEM IS NOT A STRUCTURAL ITEM AND MADE CORRECTIONS TO THE PROBLEM DESCRIPTION SECTION.
